Accessibility navigation


Form factor of helical ribbons

Hamley, I.W. (2008) Form factor of helical ribbons. Macromolecules, 41 (22). pp. 8948-8950. ISSN 0024-9297

Full text not archived in this repository.

To link to this article DOI: 10.1021/ma8014917


Item Type:Article
Refereed:Yes
Divisions:Faculty of Life Sciences > School of Chemistry, Food and Pharmacy > Department of Chemistry
ID Code:11305
Uncontrolled Keywords:ANGLE X-RAY, NEUTRON-SCATTERING, DIFFRACTION, SIMULATION, FIBRILS, POLYMER, FIBERS, TAPES

Centaur Editors: Update this record

Page navigation